# SDR BAQA091408

- Difficulty date: December 6, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 1,997 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Defective
- Location: T/R Actuator
- Part time: 1,997 hours
- Component: Actuator
- Component part number: 741C000005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ACTUATOR LOWER BUSHING DEFECTIVE.  REPLACED WITH SERVICEABLE UNIT.  12/11/03
